# SDR USAA060381

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 550 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT STA 550 S3R.  REMOVED DAMAGED SECTION, SPLICED IN NEW STRINGER IAW SRM 53-00-03, DEFECT SIZE: 1.00 INCH.
